# SDR UIEA2019031503547

- Difficulty date: March 12, 2019
- Submitted: March 15, 2019
- Operation: Air carrier
- Aircraft: N409MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30558
- Aircraft time: 78,236 hours, 12,252 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Punctured
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO - CENTER FLOOR PANEL AT 2080 RBL 20" PUNCTURED. ( REPAIRED DAMAGED FLOOR PANEL IN BULK CARGO COMPARTMENT, STA 2080 RBL 20" IAW RI-25-54-13405 REV.A.  )
